Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2014, 6:02 PM EDT for Morgan County, Washington County, Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 6:02 PM EDT (22:02 UTC)
- Expired
- Jul 27, 2014, 6:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Morgan County, OH, Washington County, OH
The radar
The Charleston,WV radar (KRLX), 149 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:44 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS51 KRLX 272202
SVRRLX
OHC115-167-272230-
/O.NEW.KRLX.SV.W.0086.140727T2202Z-140727T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
602 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF MCCONNELSVILLE...
NORTH CENTRAL WASHINGTON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF BEVERLY...
* UNTIL 630 PM EDT
* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCCONNELSVILLE...MOVING SOUTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HACKNEY...EAGLEPORT...BRISTOL...STOCKPORT...MALTA...MACKSBURG...
LOWER SALEM...LOWELL AND DEVOLA.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
5 AND 17 IN OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
CENTRAL VIRGINIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
EDT SUNDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND
CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3977 8183 3971 8163 3968 8163 3966 8158
3959 8158 3959 8149 3965 8147 3964 8142
3961 8139 3959 8130 3942 8149 3962 8200
3977 8189
TIME...MOT...LOC 2202Z 293DEG 39KT 3966 8181
$$
251 follow-up statement
472
WWUS51 KRLX 272217
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
617 PM EDT SUN JUL 27 2014
OHC115-167-272230-
/O.CON.KRLX.SV.W.0086.000000T0000Z-140727T2230Z/
MORGAN OH-WASHINGTON OH-
617 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTH CENTRAL WASHINGTON AND EAST CENTRAL MORGAN COUNTIES...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BEVERLY...MOVING SOUTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACKSBURG...LOWELL...LOWER SALEM AND DEVOLA
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
5 AND 17 IN OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
CENTRAL VIRGINIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
EDT SUNDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND
CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3971 8163 3968 8163 3966 8158 3959 8158
3959 8149 3965 8147 3964 8142 3961 8139
3959 8130 3942 8149 3956 8185
TIME...MOT...LOC 2217Z 293DEG 39KT 3959 8162
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:24 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 27, 5:24 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 524 PM EDT SUN JUL 27 2014 .SYNOPSIS... COLD FRONT WITH STRONG TO SEVERE STORMS PASSES EAST TONIGHT. UPPER LEVEL DISTURBANCES WILL AFFECT THE AREA THROUGH MONDAY...WITH LINGERING CONVECTION. COOLER AND DRIER AIRMASS MID WEEK. && .NEAR TERM /THROUGH MONDAY/...MESOSCALE UPDATE... 500 PM UPDATE... EARLIER CLOUDS HAVE REALLY DENTED CONVECTIVE INITIALIZATION THIS AFTN ACROSS ALMOST ALL OF CWA. SOME PARTIAL CLEARING THOUGH IN THE LAST FEW HRS ACROSS WV HAS ALLOWED SOME SFC HEATING AND WITH VERY FAVORABLE DYNAMICS AND SHEAR...CANT RULE OUT SOME STORMS FIRING ACROSS THE LOWLANDS AND INTO THE MTNS NEXT FEW HRS. NONETHELESS...A VERY STOUT DRY AIR PUNCH IN THE H7-H6 LYR IS RAPIDLY ADVANCING E THRU S OH AND N KY AHEAD OF COLD FRONT. THIS IS CLEARLY EVIDENT ON SATELLITE IMAGERY WITH LACK OF VERTICAL CU DEVELOPMENT ACROSS N KY. THIS WILL ESSENTIALLY CAP US OUT WITH JUST A BKN LINE WITH COLD FRONT LATER. SO THE WINDOW FOR STRONG TO SVR STORMS SEEMS TO BE CLOSING. HAVE DROPPED POPS CONSIDERABLY ACROSS MOST AREAS THIS AFTN EXCEPT SW VA WHICH IS GETTING CLIPPED BY E KY CONVECTION. DID ALLOW SOME RAMP UP IN THE MTNS THIS EVE BUT OTHERWISE...CAPPING WITH CHANCE POPS AND SCT WORDING. NIXED FLASH FLOOD WATCH GIVEN LACK OF COVERAGE. WILL BE EVALUATING TORNADO WATCH SHORTLY. PREVIOUS DISCUSSION BELOW... OVERNIGHT...VIGOROUS UPPER LOW CONTINUES TO DIG E/SE-WARD ACROSS THE CENTRAL GREAT LAKES TOWARDS THE EASTERN GREAT LAKES AREA BY 12Z MON...WITH LARGE SCALE FORCING FOR DESCENT OVERSPREADING THE FORECAST AREA BY AND AFTER 06Z MON. ASSOC SURFACE COLD FRONT WILL PUSH ACROSS FROM WEST TO EAST ROUGHLY BTWN 02Z-06Z WITH ONLY A SUBTLE WIND SHIFT. STILL EXPECTING THE BULK OF THE ORGANIZED CONVECTION TO PUSH EASTWARD BY THE 00Z MON TIME FRAME...BUT WILL LAG AT LEAST CHANCE POPS AHEAD OF THE FRONT ITSELF. SOME STORMS IN FACT GOING UP JUST EAST OF CHICAGO AT THIS TIME...WELL BEHIND THE MAIN CLUSTER IN CENTRAL OH. GENERAL FORECAST IS ON TRACK HOWEVER...WITH ONLY MINOR MAINLY COSMETIC ADJUSTMENTS. STILL HAVE MUCH OF THE PRECIP ENDING BTWN 06Z-12Z BUT ALLOW FOR INCREASED POPS AS THE DAY PROGRESSES MONDAY WITH A SECONDARY PUSH OF COOLER AIR POST-TROUGH WITH A RIPPLE MOVING THROUGH THE BACKSIDE ON NORTHWEST FLOW ALOFT. MAX TEMPS IN THE MID 70S WITH PLENTY OF CLOUD COVER STILL APPEAR ON TRACK. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... A SECONDARY COLD FRONT SLIDES FROM THE NORTHWEST WITH ANOTHER REINFORCING BATCH OF SHOWERS AND STORMS IN COOLER AIR ALOFT MONDAY EVENING. A COOLER AIRMASS WILL MOVE OUR WAY UNDER NORTHERLY FLOW TO PRODUCE FRESHER TEMPERATURES...GENERALLY IN THE MID TO LOW 70S LOWLANDS...RANGING TO THE LOWER 60S HIGHER ELEVATIONS. MODELS SHOW H850 TEMPERATURES DROPPING INTO THE UPPER SINGLE DIGITS UNDER WEAK NORTH NORTHWEST FLOW. BROAD HIGH PRESSURE...EXTENDING FROM THE NORTHERN PLAINS...EAST SOUTHEAST INTO THE OH VALLEY AND WV...WILL PROVIDE DRY AND COOLER THAN NORMAL TEMPERATURES THROUGH THE PERIOD. HOWEVER...H5 CHARTS SUGGEST ADDITIONAL WEAK SHORTWAVES IN THE PERIPHERY OF THE MAIN STRONG UPPER LEVEL LOW WAY NORTH OVER CANADA. USED THE BIAS CORRECTED CONSENSUS MOS FOR TEMPERATURES THROUGH THE PERIOD. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE CONTINUES IN CONTROL THROUGH THE END OF THE WEEK...WITH NEAR NORMAL TEMPERATURES. USED HPC GUIDANCE FOR MOST PART OF THE FORECAST ELEMENTS THROUGH THE PERIOD. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... 18Z SUNDAY THRU 18Z MONDAY... STRONG TO SEVERE THUNDERSTORMS CURRENTLY OVER CENTRAL OHIO AND EASTERN KENTUCKY WILL CONTINUE TO MOVE RAPIDLY EASTWARD. THESE WILL TRANSVERSE THE AREA WEST TO EAST PRIMARILY BTWN 18Z-19Z ACROSS SE OHIO...CENTRAL WV AROUND 20Z-21Z...AND PUSHING INTO THE MOUNTAINS AROUND THE 23Z SUN TO 02Z MON TIME FRAME. AGAIN...SOME OF THE STORMS MAY BE SEVERE. STRONG WINDS...LARGE HAIL...ARE POSSIBLE...AND THE THREAT OF A TORNADO EXISTS. AVIATION INTERESTS SHOULD REMAIN AWARE OF RAPIDLY-CHANGING CONDITIONS. AFTER 03Z...MVFR CEILINGS GRADUALLY SPREADING SOUTHEASTWARD FROM OHIO...ASSOCIATED WITH COLD ADVECTION AND LOW LEVEL MOISTURE WHICH MAY RESULT IN CONTINUED SCATTERED LIGHT SHOWERS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY... FORECAST CONFIDENCE: LOW ALTERNATE SCENARIOS: TIMING...COVERAGE...AND SEVERITY OF THUNDERSTORMS TODAY MAY VARY...AS WELL AS ONSET OF MVFR CEILINGS TONIGHT. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY M M M H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H M M M H H H H H H H EKN CONSISTENCY H H M M M H H H H M M L PKB CONSISTENCY M H H H H H H H H H H H CKB CONSISTENCY M M M M H H H H H H H H AFTER 18Z MONDAY... NO SIGNIFICANT IFR CONDITIONS EXPECTED. && .HYDROLOGY... A SERIES OF UPPER LEVEL DISTURBANCES AHEAD OF A COLD FRONT MAY PRODUCE AREAS OF HEAVY RAINFALL TODAY AND EARLY TONIGHT. AMPLE MOISTURE IN THE LOW LEVELS AND STRONG FORCING ALOFT CAN BE CONDUCIVE TO FLASH FLOODING. THIS SCENARIO COULD PRODUCE FLASH FLOODING OF STREETS...CREEKS...SMALL STREAMS AND LOW LYING AREAS WITH REPETITIVE SHOWERS OR STORMS. A FLASH FLOOD WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH LATE SUNDAY NIGHT FOR OUR ENTIRE CWA. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/50 NEAR TERM...50/30 SHORT TERM...ARJ LONG TERM...ARJ AVIATION...50 HYDROLOGY...
Hazardous weather outlook, Jul 27, 1:51 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 151 PM EDT SUN JUL 27 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-016>020-028>032- 039-040-047-281800- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH- 151 PM EDT SUN JUL 27 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 447 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. ADDITIONALLY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. STRONG DAMAGING WINDS...AND LARGE HAIL...WILL BE THE MAIN HAZARDS. HOWEVER...A TORNADO THREAT EXISTS AS WELL...PRIMARILY FOR SOUTHEAST OHIO...NORTHEAST KENTUCKY...WEST CENTRAL AND SOUTHWESTERN PORTIONS OF WEST VIRGINIA...AND EXTREME SOUTHWESTERN VIRGINIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. WVZ013>015-024>027-033>038-046-281800- LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS- 151 PM EDT SUN JUL 27 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ADDITIONALLY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. STRONG DAMAGING WINDS...AND LARGE HAIL...WILL BE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. VAZ003-004-281800- DICKENSON-BUCHANAN- 151 PM EDT SUN JUL 27 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 445 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. ADDITIONALLY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. STRONG DAMAGING WINDS...AND LARGE HAIL...WILL BE THE MAIN HAZARDS. HOWEVER...A TORNADO THREAT EXISTS AS WELL...PRIMARILY FOR SOUTHEAST OHIO...NORTHEAST KENTUCKY...WEST CENTRAL AND SOUTHWESTERN PORTIONS OF WEST VIRGINIA...AND EXTREME SOUTHWESTERN VIRGINIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jul 27, 5:12 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
512 PM EDT SUN JUL 27 2014
OHZ066-272130-
PERRY OH-
512 PM EDT SUN JUL 27 2014
...SPECIAL WEATHER STATEMENT FOR WESTERN PERRY COUNTY UNTIL 530 PM
EDT...
AT 510 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SOMERSET...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SOMERSET AROUND 520 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3981 8225 3968 8237 3970 8238 3973 8238
3975 8241 3983 8241 3983 8245 3984 8247
3988 8241
25Special weather statement, Jul 27, 5:29 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
529 PM EDT SUN JUL 27 2014
OHZ066-272145-
PERRY OH-
529 PM EDT SUN JUL 27 2014
...SPECIAL WEATHER STATEMENT FOR CENTRAL PERRY COUNTY UNTIL 545 PM
EDT...
AT 528 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PERRY STATE
FOREST...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR NEW LEXINGTON AROUND 535 PM AND CROOKSVILLE
AROUND 540 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3983 8216 3982 8216 3983 8212 3981 8207
3977 8207 3973 8208 3972 8202 3962 8203
3977 8232 3985 8223
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:58 AM EDT | Special Weather Statement | RLX | Lawrence | 47 min |
| Jul 27, 5:12 PM EDT | Special Weather Statement | RLX | Perry | 18 min |
| Jul 27, 5:29 PM EDT | Special Weather Statement | RLX | Perry | 16 min |
| Jul 27, 5:35 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 25 min |
| Jul 27, 6:23 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 67 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.